# SDR FDEA202402290277

- Difficulty date: February 29, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Frame
- Part number: A52371123205
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR YOKE AFT SUPPORT FRAME WAS FOUND CRACK FABRICATED NEW SUPPORT FRAMES AND INSTALLED WITH FASTENERS I.A.W FEDEX EA NO: T6-  5230-T0378435 P1, SEQ NO:1175 TITLE:DOORS-CARGO DOOR/HYD SYS-MAIN CARGO DOOR   ALTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT), AS PER GMM 6-2-100 (AT MDL DOOR   ALTUATOR YOKE AFT SUPPORT FRAME)   "MAJOR REPAIR"
